# SDR IPXA11568139

- Difficulty date: July 9, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5810
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, LT FLIGHT DECK COMPARTMENT CORROSION FOUND ON FLOOR DECK FWD, INBD CAPT SEAT TRACK.  REMOVED CORROSION AND RESTORED FINISH IAW EA 110839.
